# SDR AALA201803159019

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 58,177 hours, 21,733 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION INDICATES THE L3 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED L3 DOOR ASSIST BOTTLE IAW AMM 52-22-00.
